# SDR DALA2022080905439

- Difficulty date: August 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 7,765 hours, 3,532 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PRI 601047-14 REV 0, REV 1, REV 2, REV 3, REV 4, REV 5 AND ER/A 601047-14AD REV ORIGINAL. DUE TO LAV SERVICE PANEL CORROSION. ACCOMPLISHED PRI 601047-14 REV 0, REV 1, REV 2, REV 3, REV 4, REV 5 AND ER/A 601047-14AD REV ORIGINAL. SEE EMPOWER WORKORDER # P189742420220711, NON ROUTINES 222 AND 223. (LP# 2351888)
